Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2013, 5:21 PM MDT for Laramie County, Wyoming; Banner County, Kimball County, Nebraska. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 5:21 PM MDT (23:21 UTC)
- Expired
- Jun 22, 2013, 6:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:23 PM MDT | HAIL 1.5 | 8 Sw Albin, WY | |
| Jun 22, 6:08 PM MDT | HAIL 1 | 4 W Oliver Reservoir, NE | |
| Jun 22, 6:19 PM MDT | HAIL 1.75 | Bushnell, NE | REPORTED AT BUSHNELL AND AT OLIVER LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:59 AM MDT | Tornado Watch | SPC | 7 hr |
| Jun 22, 2:13 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS55 KCYS 222321
SVRCYS
NEC007-105-WYC021-230015-
/O.NEW.KCYS.SV.W.0124.130622T2321Z-130623T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 615 PM MDT
* AT 518 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF HARRISBURG TO 7 MILES NORTHWEST OF
PINE BLUFFS...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PINE BLUFFS AROUND 525 PM MDT.
OLIVER CAMPGROUND AND OLIVER RESERVOIR AROUND 555 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUSHNELL.
THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS SEVERE
THUNDERSTORM WARNING IN EFFECT FOR THIS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4125 10429 4157 10409 4157 10405 4162 10405
4166 10403 4141 10351 4110 10382
TIME...MOT...LOC 2320Z 263DEG 25KT 4160 10391 4124 10414
HAIL...1.00IN
WIND...60MPH
$$
RUBIN1 follow-up statement
490
WWUS55 KCYS 222346
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT JUN 22 2013
NEC007-105-WYC021-230015-
/O.CON.KCYS.SV.W.0124.000000T0000Z-130623T0015Z/
BANNER NE-KIMBALL NE-LARAMIE WY-
546 PM MDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL
615 PM MDT...
AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ALBIN...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4128 10413 4166 10403 4141 10351 4121 10385
TIME...MOT...LOC 2346Z 265DEG 19KT 4137 10400
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:13 PM MDT, 8 minutes earlier.
Area forecast discussion, Jun 22, 5:13 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 417 PM MDT SAT JUN 22 2013 THE CLUSTER OF THUNDERSTORMS MOVING THROUGH AREAS EAST OF THE LARAMIE RANGE WILL CONTINUE TO SHIFT EAST DURING THE COURSE OF THE EVENING. 0-1KM STORM RELATIVE HELICITY VALUES ARE RANGING FROM 50-100M^2/S^2 IN GOSHEN AND ALBANY COUNTIES. FURTHER EAST OF THIS COUNTIES LCL'S ARE A BIT LOWER WITH VALUES RANGING FROM 500M- 1000M. THEREFORE...CONTINUED TORNADO THREAT LOOKS TO BE FAIRLY MARGINAL THIS EVENING...BUT STILL CANNOT RULE SOME BRIEF TOUCHDOWNS AS THE LINE CONTINUES TO PUSH EAST. MEANWHILE...LARGE HAIL AND DAMAGING WIND THREAT STILL LOOKS FAVORABLE AT THIS TIME. ALL OF THIS ACTIVITY CONTINUES TO DEVELOP AHEAD OF THE MAIN SHORTWAVE PIVOTING THROUGH CENTRAL WYOMING. THIS SHORTWAVE WILL CONTINUE TO SHIFT EAST THIS EVENING AND BRING DRIER AIR INTO THIS EVENING. WE WILL BE CLEARING THE TORNADO WATCH IN CONVERSE AND ALBANY COUNTIES SHORTLY. TONIGHT AND SUNDAY: CLEARING SKIES ARE EXPECTED LATE THIS EVENING AND OVERNIGHT AS THE SUBSIDENCE BUILDS IN WITH THE PASSING SHORTWAVE. IT MAY BE QUITE COOL IN A FEW LOCATIONS WITH 40S IN WYOMING AND 50S IN THE NEBRASKA PANHANDLE. LEE SIDE TROF DOES TRY TO SET UP CAMP...BUT NOT REAL CONFIDENT THAT SHOWERS AND STORMS WILL DEVELOP. FOR NOW...WE WILL CONSISTENCY SAKE WE WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS IN THE PICTURE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 417 PM MDT SAT JUN 22 2013 NOT MANY CHANGES MADE TO THE LONG TERM DUE TO WIDESPREAD SEVERE WEATHER THIS AFTERNOON. WE WILL NEED TO WATCH FOR A POTENTIAL SHORTWAVE MOVING THROUGH THE NORTHERN PARTS OF THE FORECAST AREA MONDAY NIGHT AND TUESDAY WHICH MAY BRING A CHANCE OF SHOWERS OF THUNDERSTORMS. OTHERWISE...THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE REGION LATER IN THE WEEK AND BRING WARMER TEMPERATURES. COX && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 530 PM MDT SAT JUN 22 2013 VFR CONDITIONS ARE EXPECTED ACROSS THE WYOMING TAF SITES TONIGHT. HOWEVER...THERE MAY BE A CHANCE OF ISOLATED AFTERNOON THUNDERSTORMS MAINLY NEAR THE CYS TAF SITE ON SUNDAY AFTERNOON IN ASSOCIATION WITH A WEAK UPPER LEVEL WAVE MOVING THROUGH SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON. COX && .FIRE WEATHER... ISSUED AT 417 PM MDT SAT JUN 22 2013 LOW RELATIVE HUMIDITIES WILL BE IN STORE FOR AREAS MAINLY WEST OF THE LARAMIE RANGE SUNDAY AFTERNOON. OTHERWISE...THE LEE SIDE TROF IS EXPECTED TO DEVELOP OVER THE AREA ON MONDAY WITH GUSTY AND DRY SOUTHWEST FLOW POSSIBLE WEST OF THE LARAMIE RANGE ON MONDAY WHICH WILL FAVOR INCREASE FIRE RISK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...SLA AVIATION...REC FIRE WEATHER...REC
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT SAT JUN 22 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 231100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD OCCUR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-231100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 22, 4:34 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL HILLSDALE 41.21N 104.48W
06/22/2013 E0.25 INCH LARAMIE WY TRAINED SPOTTER
ALSO HEAVY RAIN
&&
BCHAPMANLocal storm report, Jun 22, 4:38 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM NON-TSTM WND GST 10 NE CHEYENNE 41.25N 104.66W
06/22/2013 E60 MPH LARAMIE WY NWS EMPLOYEE
&&
BCHAPMANLocal storm report, Jun 22, 4:46 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 9 NW BURNS 41.28N 104.48W
06/22/2013 E0.25 INCH LARAMIE WY TRAINED SPOTTER
HEAVY RAIN ALSO
0444 PM HAIL TORRINGTON 42.07N 104.18W
06/22/2013 E0.88 INCH GOSHEN WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 22, 4:55 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL LA GRANGE 41.64N 104.16W
06/22/2013 M1.50 INCH GOSHEN WY TRAINED SPOTTER
&&
HAHNLocal storm report, Jun 22, 5:00 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 7 NE LANCE CREEK 43.10N 104.54W
06/22/2013 M0.88 INCH NIOBRARA WY TRAINED SPOTTER
&&
RUBINLocal storm report, Jun 22, 5:14 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 12 NW HARRISBURG 41.67N 103.90W
06/22/2013 E2.50 INCH BANNER NE CO-OP OBSERVER
HAIL MOSTLY QUARTER SIZED WITH SOME TO SIZE OF TENNIS
BALLS. HEAVY RAIN WITH VIS DOWN TO 1/8 MI. 2 WINDOWS
DAMAGED. ONE CRACKED. ONE BROKEN OUT. BOTH ON NORTH SIDE
OF HOUSE.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 43 min |
| Jun 21, 6:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 47 min |
| Jun 21, 6:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 48 min |
| Jun 21, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 44 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 21, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 64 min |
| Jun 21, 7:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 48 min |
| Jun 21, 8:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 47 min |
| Jun 21, 9:12 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Jun 21, 9:37 PM MDT | Special Weather Statement | CYS | Converse | 53 min |
| Jun 22, 12:26 PM MDT | Special Weather Statement | CYS | Albany | 64 min |
| Jun 22, 12:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 48 min |
| Jun 22, 1:19 PM MDT | Special Weather Statement | CYS | 56 min | |
| Jun 22, 1:23 PM MDT | Special Weather Statement | CYS | 67 min | |
| Jun 22, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jun 22, 1:39 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 22, 1:47 PM MDT | Tornado Warning | CYS | Converse | 43 min |
| Jun 22, 2:25 PM MDT | Tornado Warning | CYS | Goshen, Platte | 50 min |
| Jun 22, 2:27 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 45 min |
| Jun 22, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 22, 3:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 22, 3:28 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 47 min |
| Jun 22, 3:53 PM MDT | Tornado Warning | CYS | Goshen | 37 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 58 min |
| Jun 22, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 49 min |
| Jun 22, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 22, 4:44 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
| Jun 22, 4:56 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 4 hr |
| Jun 21, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 54 min |
| Jun 22, 5:13 PM MDT | Tornado Warning | CYS | Banner | 32 min |
| Jun 22, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 54 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.